MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0, FR4A-TRL-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the stimulator after the expiration date, not prepping the skin with antiseptic solution, using inappropriate tools, and patient not attending their post-op visit have been ruled out as potential causes.The inflammation is believed to be caused by the leads being taped outside the skin.Additionally, the questionnaire shows multiple tunneling attempts were attempted.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is due to a reaction to the adhesive used to secure the trial.The provided information does not evidence that the curonix device contributed to the reported issue.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, capa is not required. surgical issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported inflammation at the incisions when the leads were pulled.The clinical representative disclosed the irritation was caused by the tape used during the trial.The patient reports feeling much better since the leads were removed and not feeling as much pain as before the trial.No further issues have been reported.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17643973
Report Number3010676138-2023-00177
Device Sequence Number20326097
Product Code GZF
UDI-Device Identifier00850051034369
UDI-Public(01)00850051034369(17)250101(01)00850051034383(17)241001(21)2B16728-23
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Model NumberFR4A-TRL-A0, FR4A-TRL-B0
Device Lot NumberSWO230116, SWO221025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown